# SDR IPXA3180215

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS STAY ON IN THE ARMED POSITION WITH THE ACFT POWERED.  R & R EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-14.
